# SDR CA000128056

- Difficulty date: January 8, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 9,481 hours
- Engine: Cont IO470L
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 608100823
- Condition: Missing
- Location: Lt Mlg
- Part time: 9,350 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DURING INITIAL RETRACTION WHEN THE GEAR WAS SELECTED UP THE LEFT GEAR STAYED DOWN. WHEN THE GEAR WAS SELECTED DOWN EVERYTHING WAS NORMAL ON THE INDICATOR.INSPECTION REVEALED THAT THE SHEAR PIN ON THE LEFT GEAR WAS MISSING.THE GEARS WERE LUBRICATED & THE BOTH LT & RT SHEAR PINS REPLACED.
